# SDR DL72S953377

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R2 Door Opening
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, R-2 DOOR OPENING FRAME      HAS .75 INCH CRACK AT FWD UPPER STOP PAD CASTING.  INSTALLED DOUBLER PER M/M 53-13-0 PG 808.
